Open Access
August, 1977 Recurrence for Products of Renewal Sequences
Gerard Letac
Ann. Probab. 5(4): 591-594 (August, 1977). DOI: 10.1214/aop/1176995768


If $(u_n)^\infty_{n=0}$ is a null-recurrent renewal sequence, we prove that there exist two null-recurrent renewal sequences $(\nu_n)^\infty_{n=0}$ and $(w_n)^\infty_{n=0}$ such that $(u_n\nu_n)^\infty_{n=0}$ is null-recurrent and $(u_n w_n)^\infty_{n=0}$ is transient.


Download Citation

Gerard Letac. "Recurrence for Products of Renewal Sequences." Ann. Probab. 5 (4) 591 - 594, August, 1977.


Published: August, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0369.60106
MathSciNet: MR440725
Digital Object Identifier: 10.1214/aop/1176995768

Primary: 60K05

Keywords: renewal sequences

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 4 • August, 1977
Back to Top